# SDR IPXA2021072071892

- Difficulty date: July 8, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 78,973 hours, 17,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74054
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING UPPER SKIN AT FUEL TANK ACCESS PANEL 634AT IS CORRODED AROUND FASTENERS.REPAIRED CORRODED RT WING UPPER SKIN BETWEEN XORS 405 - XORS 408 AT STRINGER 9 IAW VT-SAA EA 011-5730-01-A9233 REV. IR AND UPS EO MD11-5730-81051-A. (MINOR)
